Bulletin (New Series) of the American Mathematical Society

Brownian motion, geometry, and generalizations of Picard's little theorem

S. I. Goldberg and C. Mueller

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 1 (1982), 259-263.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H25: Picard-type theorems and generalizations {For function-theoretic properties, see 32A22} 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 60J65: Brownian motion [See also 58J65]


Goldberg, S. I.; Mueller, C. Brownian motion, geometry, and generalizations of Picard's little theorem. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 1, 259--263. https://projecteuclid.org/euclid.bams/1183549058

Export citation


  • 1. B. Davis, Picard's theorem and Brownian motion, Trans. Amer. Math. Soc. 213 (1975), 353-362.
  • 2. J. Eells and L. Lemaire, A report on harmonic maps, Bull. London Math. Soc. 10 (1978), 1-68.
  • 3. R. E. Greene and H. Wu, Function theory on manifolds which possess a pole, Lecture Notes in Math., vol. 699, Springer-Verlag, Berlin, 1979.
  • 4. S. I. Goldberg, T. Ishihara and N. C. Petridis, Mappings of bounded dilatation of Riemannian manifolds, J. Differential Geom. 10 (1975), 619-630.
  • 5. S. I. Goldberg and T. Ishihara, Harmonic quasiconformal mappings of Riemannian manifolds, Amer. J. Math. 98 (1976), 225-240.
  • 6. T. E. Harris, The existence of stationary measures for certain Markov processes, Proc. of the 3rd Berkeley Symp. on Math. Stat. and Prob., Vol. II (1956), 113-124.
  • 7. W. S. Kendall, Brownian motion and a generalised little Picard 's theorem, Trans. Amer. Math. Soc. (to appear).
  • 8. H. P. McKean, Jr., Stochastic integrals, Academic Press, New York and London, 1969.
  • 9. W. Phillip, The central limit theorem for mixing sequences of random variables, Z. Wahrsch. Verv. Geb. 12 (1969), 155-171.
  • 10. M. Pinsky, Stochastic Riemannian geometry, Probabilistic Analysis and Related Topics, Vol. I (A. T. Barucha-Reid, ed.), Academic Press, New York, 1978.
  • 11. J.-J. Prat, Étude asymptotique et convergence angulaire du mouvement brownien sur une variété à courbure negative, C. R. Acad. Sci. Paris, Ser. A 280 (1975), 1539-1542.
  • 12. D. W. Strook and S. R. S. Varadhan, On the support of diffusion processes with applications to the strong maximum principle, Proc. 6th Berkeley Symp. on Math. Stat, and Prob. III (1970), 333-360.